# SDR USA2004F00045

- Difficulty date: May 20, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, CREW RECEIVED THE (E/M`R ENG EEC) AND LIGHT.  AS THE CREW TROUBLESHOT THE PROBLEM, AND ELECTRICAL ODOR WAS NOTED IN THE COCKPIT.  CREW DONNED OXYGEN MASKS, AND BEGAN A RETURN.  THE SMOKE DISSIPATED, AND THEN RETURNED PRIOR TO LANDING.  THE CABIN CREW ALSO NOTED A LIGHT HAZE AND SMELL NEAR THE L2 DOOR.  MAINTENANCE PERFORMED NUMEROUS CHECKS IN THE CABIN AND COCKPIT, INCLUDING INSPECTING CIRCUIT BREAKER PANELS AND AVIONICS COMPARTMENTS, RUNNING THE PACKS AND PNEUMATIC SYSTEM.  THE RT RECIRCULATION FAN WAS FOUND TO BE OPERATING INTERMITTENTLY.  FURTHER ACTION PENDING.
